# SDR COMA0560111

- Difficulty date: February 5, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N981CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7163
- Aircraft time: 19,590 hours, 18,671 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5437 FLAPS FAIL CAUTION.  COULD NOT DUPLICATE.  INSPECTED FLAP SYSTEM IAW AD98-20-01.  NO DEFECTS FOUND.
